MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24K; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24K; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24R(ST)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/12/2014
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's device was explanted due to a surgical problem on (b)(6) 2014, and the patient was reimplanted with another device.Additional information has been requested but has not been made available as of the date of this report, may 23, 2017.
 
Additional Manufacturer Narrative
This report is submitted on (b)(6) 2017.

Brand Name
NUCLEUS 24K
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key6583779
Report Number6000034-2017-00981
Device Sequence Number10786137
Product Code MCM
UDI-Device Identifier09321502002332
UDI-Public(01)09321502002332(11)101103(17)121103
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/03/2012
Device Model NumberCI24R(ST)
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date05/23/2017
Supplement Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR